Mandibular canal variant: a case report
Article first published online: 5 JUL 2007
Journal of Oral Pathology & Medicine
Volume 37, Issue 2, pages 122–124, February 2008
How to Cite
Wadhwani, P., Mathur, R. M., Kohli, M. and Sahu, R. (2008), Mandibular canal variant: a case report. Journal of Oral Pathology & Medicine, 37: 122–124. doi: 10.1111/j.1600-0714.2007.00573.x
- Issue published online: 5 JUL 2007
- Article first published online: 5 JUL 2007
- Accepted for publication May 3, 2007
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.